Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

No periods after 4 months of delivery, breastfeeding - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   Hi
Doctor :   How can I help you?
User :   Hi
User :   I need a help from a gyneocologist
Doctor :   Ok
User :   I m a mother of 2 kids
Doctor :   ok
User :   and the little one is 4 months old
User :   but still I have not got my periods
User :   hello
Doctor :   are you breast feeding
User :   s
Doctor :   Do not worry then
Doctor :   it takes 6 mo to 1 yr time
Doctor :   before you resume your periods
Doctor :   after stopping the breast feedi9ng
User :   Is there any thing which I can do to get my periods regularised
Doctor :   you should not
Doctor :   do anything actively now
Doctor :   Breast feed your baby well
Doctor :   and eat good diet
Doctor :   which is balanced
User :   will that not add to my body weight
Doctor :   with good amount of iron
Doctor :   It shall not
Doctor :   You can start with exercises now

Doctor :   walk atleast 20 to 30 min
Question is related to
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor